Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 324, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Commutation methods applied to the mKdV-equation
F. Gesztesy, W. Schweiger and B. Simon.
Trans. Amer. Math. Soc. 324 (1991), 465-525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1029000
Ramsey theorems for knots, links and spatial graphs
Seiya Negami.
Trans. Amer. Math. Soc. 324 (1991), 527-541
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069741
Ultra-irreducibility of induced representations of semidirect products
Henrik Stetkær.
Trans. Amer. Math. Soc. 324 (1991), 543-554
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 974525
Local singularities such that all deformations are tangentially flat
Bernd Herzog.
Trans. Amer. Math. Soc. 324 (1991), 555-601
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 986026
Construction of units in integral group rings of finite nilpotent groups
Jürgen Ritter and Sudarshan K. Sehgal.
Trans. Amer. Math. Soc. 324 (1991), 603-621
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 987166
The Selberg trace formula. VIII.\ Contribution from the continuous spectrum
M. Scott Osborne and Garth Warner.
Trans. Amer. Math. Soc. 324 (1991), 623-653
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1028763
A generalized Berele-Schensted algorithm and conjectured Young tableaux for intermediate symplectic groups
Robert A. Proctor.
Trans. Amer. Math. Soc. 324 (1991), 655-692
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 989583
On the growth of solutions of $f”+gf’+hf=0$
Simon Hellerstein, Joseph Miles and John Rossi.
Trans. Amer. Math. Soc. 324 (1991), 693-706
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005080
Hankel operators on the Bergman space of bounded symmetric domains
Ke He Zhu.
Trans. Amer. Math. Soc. 324 (1991), 707-730
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1093426
The Frobenius-Perron operator on spaces of curves
P. Góra and A. Boyarsky.
Trans. Amer. Math. Soc. 324 (1991), 731-746
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1049612
A cohomological approach to the Brauer-Long group and the groups of Galois extensions and strongly graded rings
S. Caenepeel and M. Beattie.
Trans. Amer. Math. Soc. 324 (1991), 747-775
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 987160
Relative Frobenius of plane singularities
D. Daigle.
Trans. Amer. Math. Soc. 324 (1991), 777-791
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1002919
Prescribing curvature on compact surfaces with conical singularities
Marc Troyanov.
Trans. Amer. Math. Soc. 324 (1991), 793-821
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1005085
Univalence criteria and quasiconformal extensions
J. M. Anderson and A. Hinkkanen.
Trans. Amer. Math. Soc. 324 (1991), 823-842
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 994162
On pseudo-differentiability
Roberto Cominetti.
Trans. Amer. Math. Soc. 324 (1991), 843-865
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 992605
Linearization of bounded holomorphic mappings on Banach spaces
Jorge Mujica.
Trans. Amer. Math. Soc. 324 (1991), 867-887
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1000146
On certain partial differential operators of finite odd type
A. Alexandrou Himonas.
Trans. Amer. Math. Soc. 324 (1991), 889-900
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1055570
The existence of generalized isothermal coordinates for higher-dimensional Riemannian manifolds
Jian Guo Cao.
Trans. Amer. Math. Soc. 324 (1991), 901-920
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 991959